# SDR FDEA2019111532952

- Difficulty date: November 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,382 hours, 27,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  915     52-10  1789     13NOV19  CDG  OPEN  U    LEFT FOWARD ENTRY DOOR IS VERY DIFFICULT TO ARM.  NEED TO OPEN/CLOSE DOOR MULTIPLE TIMES TO ARM THE  DOOR. REPEAT WRITE-UP.   "MEL 52-11-01-A: L1 SLIDE INOP.     INSPECTED 1L SLIDE AND GIRT BAR MECHANISME PER MM :                               52-11-25-5 , ALL OK . PRECAUTIONNARY , CLEANED AND                                LUBRICATED GIRT BAR . MEL CLOSED , A/C READY FOR                                  SERVICE .
